question-icon

What causes chronic headache along with anxiety?

default
Posted on Wed, 18 May 2016
Question: I am female 66 years old. I have had a chronic headache for three weeks, ie every day. Most times it's not severe enough to take Panadol, but it's always there. I have had palpitations and now have a strange feeling in my arms legs and face. I have seen my local doctor and we decided that I suffer from anxiety. I do not take anything for the anxiety. I get so very anxious that I have a brain tumour ( I always worry I have cancer of some sort). Otherwise I am fine.
doctor
Answered by Dr. Ivo Ditah (46 minutes later)
Brief Answer:
I will suggest you take something for the anxiety!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this chronic headache that you have reported. I have reviewed your information fully and this headache is probably related to your anxiety and the constant disturbing thoughts about a possible cancer of the brain. This is simply not true as cancer of the brain would have caused a localized severe headache, vomiting, visual changes, etc. Your symptoms are not suggestive of this. I believe your anxiety medication will get this under control and allow your headaches to subside.

I hope this helps. I wish you well. Feel free to ask for more information and clarifications if need be. Above all, thanks for using our services.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3994 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes chronic headache along with anxiety?

Brief Answer: I will suggest you take something for the anxiety! Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this chronic headache that you have reported. I have reviewed your information fully and this headache is probably related to your anxiety and the constant disturbing thoughts about a possible cancer of the brain. This is simply not true as cancer of the brain would have caused a localized severe headache, vomiting, visual changes, etc. Your symptoms are not suggestive of this. I believe your anxiety medication will get this under control and allow your headaches to subside. I hope this helps. I wish you well. Feel free to ask for more information and clarifications if need be. Above all, thanks for using our services.